Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child have diarrhea, fever. No medication till now and no medical history also. What to do?

my 21 mth old boy has been throwing up and diarrhea for 5 days, now has sweet breath, indicating his keytones are not good, has little appetite low grade fever, last night noticed black specs in diarrhea very fowl smelling,never encountered this before, i have 8 children 18 grandchildren this one is the youngest of the grandkids. i need some advice
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thanks for your quiry at HCM

is it associated with abdominal cramps, sticky in nature/ or containing mucoid?
it seems to be amoebiasis, shegallosis
your child need extra fluid and ORS, banana , yougart, good hygiene , zinc supplementations and consult your pediatrician for follow up and medication
i will be available for your help
wishing you a speedy recovery
take care
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor